CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
mariaf Views: 53,307
Published: 15 years ago
 
This is a reply to # 71,004

Re: Mirena IUD Side Effects


hi iv just read your message. i had loads of side effects which were not shifting since i had the coil inserted in june this year. i had all your symptoms also suffer anxiety feelings and severe moods swings which i never had before, if i were you i would consider having the coil removed if theses symptoms persisit. i did and all of mine diappeared almost immediately. i had mine in for heavy periods and still was left with constant spotting. some people find their periods stop this is normal and if you can stand the side effects this probably is for you. good luck.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

4.563 sec, (1)